schliessen

Filtern

 

Bibliotheken

Bounds for fixed points on hyperbolic 3-manifolds

To link to full-text access for this article, visit this link: http://dx.doi.org/10.1016/j.topol.2013.12.016 Byline: Qiang Zhang Abstract: For a compact hyperbolic 3-manifold M, we give bounds for the index for any homeomorphism f:M[right arrow]M and any fixed point class F of f, 1-2rankI.sub.1(M)

Journal Title: Topology and its Applications March 1, 2014, Vol.164, p.182(8)
Main Author: Zhang, Qiang
Format: Electronic Article Electronic Article
Language: English
Quelle: Cengage Learning, Inc.
ID: ISSN: 0166-8641
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: gale_ofa358893932
title: Bounds for fixed points on hyperbolic 3-manifolds
format: Article
creator:
  • Zhang, Qiang
ispartof: Topology and its Applications, March 1, 2014, Vol.164, p.182(8)
description: To link to full-text access for this article, visit this link: http://dx.doi.org/10.1016/j.topol.2013.12.016 Byline: Qiang Zhang Abstract: For a compact hyperbolic 3-manifold M, we give bounds for the index for any homeomorphism f:M[right arrow]M and any fixed point class F of f, 1-2rankI.sub.1(M)
language: English
source: Cengage Learning, Inc.
identifier: ISSN: 0166-8641
fulltext: fulltext
issn:
  • 0166-8641
  • 01668641
url: Link


@attributes
ID485008709
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordid358893932
sourceidgale_ofa
recordidTN_gale_ofa358893932
sourceformatXML
sourcesystemOther
galeid358893932
display
typearticle
titleBounds for fixed points on hyperbolic 3-manifolds
creatorZhang, Qiang
ispartofTopology and its Applications, March 1, 2014, Vol.164, p.182(8)
identifierISSN: 0166-8641
descriptionTo link to full-text access for this article, visit this link: http://dx.doi.org/10.1016/j.topol.2013.12.016 Byline: Qiang Zhang Abstract: For a compact hyperbolic 3-manifold M, we give bounds for the index for any homeomorphism f:M[right arrow]M and any fixed point class F of f, 1-2rankI.sub.1(M)
languageEnglish
sourceCengage Learning, Inc.
lds50peer_reviewed
links
openurl$$Topenurl_article
openurlfulltext$$Topenurlfull_article
search
scope
0gale_onefilea
1OneFile
creatorcontrib
0Zhang, Qiang
1Qiang Zhang
titleBounds for fixed points on hyperbolic 3-manifolds.
descriptionTo link to full-text access for this article, visit this link: http://dx.doi.org/10.1016/j.topol.2013.12.016 Byline: Qiang Zhang Abstract: For a compact hyperbolic 3-manifold M, we give bounds for the index for any homeomorphism f:M[right arrow]M and any fixed point class F of f, 1-2rankI.sub.1(M)
general
0English
1Elsevier B.V.
2Cengage Learning, Inc.
sourceidgale_ofa
recordidgale_ofa358893932
issn
00166-8641
101668641
rsrctypearticle
creationdate2014
recordtypearticle
addtitleTopology and its Applications
searchscopeOneFile
sort
titleBounds for fixed points on hyperbolic 3-manifolds.
authorZhang, Qiang
creationdate20140301
facets
frbrgroupid-8709426274340396034
frbrtype6
languageeng
creationdate2014
collectionOneFile (GALE)
prefilterarticles
rsrctypearticles
creatorcontribZhang, Qiang
jtitleTopology and its Applications
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
auZhang, Qiang
atitleBounds for fixed points on hyperbolic 3-manifolds.
jtitleTopology and its Applications
risdate20140301
volume164
spage182
issn0166-8641
genrearticle
ristypeJOUR
abstractTo link to full-text access for this article, visit this link: http://dx.doi.org/10.1016/j.topol.2013.12.016 Byline: Qiang Zhang Abstract: For a compact hyperbolic 3-manifold M, we give bounds for the index for any homeomorphism f:M[right arrow]M and any fixed point class F of f, 1-2rankI.sub.1(M)
pubElsevier B.V.
lad01gale_ofa
date2014-03-01